Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the coefficients of a typically-real function


Author: M. S. Robertson
Journal: Bull. Amer. Math. Soc. 41 (1935), 565-572
DOI: https://doi.org/10.1090/S0002-9904-1935-06147-6
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 4 (1937), 287--292
MathSciNet review: 1563142
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06147-6